International Journal of Astronomy and Astrophysics

International Journal of Astronomy and Astrophysics

ISSN Print: 2161-4717
ISSN Online: 2161-4725
www.scirp.org/journal/ijaa
E-mail: ijaa@scirp.org
"Theoretical Deduction of the Hubble Law Beginning with a MoND Theory in Context of the ΛFRW-Cosmology"
written by Nelson Falcon, Andrés Aguirre,
published by International Journal of Astronomy and Astrophysics, Vol.4 No.4, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top